# SDR SWIA202162554

- Difficulty date: August 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FUSELAGE SKIN AROUND DRAIN HOLES AND FASTENERS FS 559+94 TO FS 559+112 AT STR 27.   (C-CHECK- RO 11/11/21)   REPAIRED LOWER FUSELAGE SKIN AT STGR27 BETWEEN FS559+94 AND FS559+112 IAW MHIRJ REO 601R-53-51-600 REV-- DATED 2021-09-03.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
